Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Experiencing lactation in one breast when squeezed. Taking Pantocid for gastric problem. Any advice ?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
me 39 yr female..CMP 11/03/12 wt 59 kgs...lone daughter of 11 yrs age...taking pantocid-l for the last two months for gastro related problems ( single dose every day)..presently experiencing lactation in my one of the breast while its being slighlty this may be due to dose of PANTOCID -L.2. my local dr has advised me to go for a check of S this test is useful for me..3. is this an alarming situation..plzzz let me help.ty in advance
Posted Tue, 22 May 2012 in Women's Health
Answered by Dr. Rhea Chanda 25 minutes later
Thanks for the query.
Your doctor has made a correct suggestion.You should get the serum prolactin levels done.High prolsctin levels cause galactorrhea also known as milk secretion from the breast.This occurs due to hormonal imbalance and can be treated easily with medicines.Pantocid isnt the cause for this.
You need not be alarmed about this problem.This may occur due to hormonal imbalance due to various reasons and can be treated with medicines.

Hope i have answered your questions.
Above answer was peer-reviewed by
Follow-up: Experiencing lactation in one breast when squeezed. Taking Pantocid for gastric problem. Any advice ? 6 minutes later
today my dr examined my both of the breasts...found nothing like nodule or any mass patch.....but i am really worried if it may be an indication for a> early breast cancer or b> any tumour related with pitutary addition to this what can be inferred by this S prolactin test.....plzzz le me know
Answered by Dr. Rhea Chanda 20 hours later
Secretion or discharge from the breast can be either normal or abnormal.Amongst the causes of the abnormal,it may be either related to the hormonal imbalance like hyperprolactenemia or it can be due to a breast lump.You have mentioned that your breast examination was normal.Hence,it important to rule out the hormonal cause.For that the serum prolactin levels have to be done.Its better that you get this test done so that the appropriate medicines can be started if needed. Early breast cancer has many other associated symptoms and a breast examination is the most important of them all.In your case,thats normal.I dont think you need to worry about that right now.Please do get the blood test done to rule out hyperprolactenemia. Its a simple blood test easily done.

Above answer was peer-reviewed by
Follow-up: Experiencing lactation in one breast when squeezed. Taking Pantocid for gastric problem. Any advice ? 3 days later
just got my test reports which are as folllows:

Prolactin : 171.21ng/ml
TSH :2.97
lipid profile and glucose fasting : normal..

le me know plzzz ..wht should i do.....prolactin level is so high so abnormal..i am worried wht should i do plzzz
Answered by Dr. Rhea Chanda 11 hours later
Your prolactin level is very high as you know but the other reports are normal.You will have to take medicines first to normalise your prolactin level.The drug given is called cabergolin.You should contact your doctor for the prescription.You also may need a CT SCAN brain to rule out any pituatary tumours like prolactinoma but only if the medicines are not effective.In XXXXXXX cases,the medicines are very effective.
Consult your doctor for the prescription.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor